# SDR AALA982160

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2 INCH DENT WITH SCRATCHES STATION 363 STRINGER 20R.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW SRM 53-30-3 PAGE 3-C.  (M)
